Free Access
Volume 11, Number 3, July 2005
Page(s) 310 - 356
Published online 15 July 2005
  1. L. Ambrosio, N. Fusco and D. Pallara, Functions of bounded variation and free discontinuity problems. Oxford Math. Monogr. The Clarendon Press, Oxford University Press, New York (2000).
  2. J.M. Ball and R.D. James, Fine phase mixtures as minimisers of energy. Arch. Rat. Mech. Anal. 100 (1987) 13–52. [CrossRef] [MathSciNet]
  3. J.M. Ball and R.D. James, Proposed experimental tests of a theory of fine microstructure and the two well problem. Phil. Trans. Roy. Soc. London Ser. A 338 (1992) 389–450. [CrossRef]
  4. N. Chaudhuri and S. Müller, Rigidity Estimate for Two Incompatible Wells. Calc. Var. Partial Differ. Equ. 19 (2004) 379–390. [CrossRef]
  5. M. Chipot and D. Kinderlehrer, Equilibrium configurations of crystals. Arch. Rat. Mech. Anal. 103 (1988) 237–277.
  6. M. Chipot and S. Müller, Sharp energy estimates for finite element approximations of non-convex problems. Variations of domain and free-boundary problems in solid mechanics (Paris, 1997). Solid Mech. Appl. 66 (1999) 317–325.
  7. S. Conti, D. Faraco and F. Maggi, A new approach to counterexamples to L1 estimates: Korn's inequality, geometric rigidity, and regularity for gradients of separately convex functions. Arch. Rat. Mech. Anal. 175 (2005) 287–300. [CrossRef] [MathSciNet]
  8. S. Conti and B. Schweizer, A sharp-interface limit for a two-well problem in geometrically linear elasticity. MPI MIS Preprint Nr. 87/2003.
  9. S. Conti and B. Schweizer, Rigidity and Gamma convergence for solid-solid phase transitions with Formula -invariance. MPI MIS Preprint Nr. 69/2004.
  10. B. Dacorogna and P. Marcellini, General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases. Acta Math. 178 (1997) 1–37. [CrossRef] [MathSciNet]
  11. G. Friesecke, R.D. James and S. Müller, A theorem on geometric rigidity and the derivation of nonlinear plate theory from three dimensional elasticity. Comm. Pure Appl. Math. 55 (2002) 1461–1506. [CrossRef] [MathSciNet]
  12. A. Lorent, An optimal scaling law for finite element approximations of a variational problem with non-trivial microstructure. ESAIM: M2AN 35 (2001) 921–934. [CrossRef] [EDP Sciences]
  13. A. Lorent, The two well problem with surface energy. MPI MIS Preprint No. 22/2004.
  14. A. Lorent, On the scaling of the two well problem. Forthcoming.
  15. S. Müller and V. Šverák, Attainment results for the two-well problem by convex integration, in Geometric Analysis and the Calculus of Variations, Stefan Hildebrandt, J. Jost Ed. International Press, Cambridge (1996) 239–251.
  16. S. Müller and V. Šverák, Convex integration with constraints and applications to phase transitions and partial differential equations. J. Eur. Math. Soc. 1 (1999) 393–422. [CrossRef] [MathSciNet]
  17. O. Pantz, On the justification of the nonlinear inextensional plate model. Arch. Ration. Mech. Anal. 167 (2003) 179–209. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.